A mixture theory for a phase-changing snowpack

Morland, L. W., Kelly, R. J. and Morris, E. M. (1990) A mixture theory for a phase-changing snowpack. Cold Regions Science and Technology, 17 (3). pp. 271-285. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:04
Last Modified: 21 Oct 2022 00:45
URI: https://ueaeprints.uea.ac.uk/id/eprint/52897
DOI: 10.1016/S0165-232X(05)80006-0

Actions (login required)

View Item View Item